Advertisement

Czechoslovak Mathematical Journal

, Volume 56, Issue 2, pp 425–435 | Cite as

Functionals on function and sequence spaces connected with the exponential stability of evolutionary processes

  • Petre Preda
  • Alin Pogan
  • Ciprian Preda
Article

Abstract

The exponential stability property of an evolutionary process is characterized in terms of the existence of some functionals on certain function spaces. Thus are generalized some well-known results obtained by Datko, Rolewicz, Littman and Van Neerven.

Keywords

evolutionary processes uniform exponential stability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Datko: Extending a theorem of Liapunov to Hilbert spaces. J. Math. Anal. Appl. 32 (1970), 610–616.zbMATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    R. Datko: Uniform asymptotic stability of evolutionary processes in a Banach space. SIAM. J. Math. Analysis 3 (1973), 428–445.MathSciNetCrossRefGoogle Scholar
  3. [3]
    E. Hille and R. S. Phillips: Functional Analysis and Semi-groups (revised edition). Amer. Math. Soc. Colloq. Publ. Vol. 31, Providence, R.I., 1957.Google Scholar
  4. [4]
    W. Littman: A generalization of the theorem Datko-Pazy. Lecture Notes in Control and Inform. Sci., Springer Verlag 130 (1989), 318–323.zbMATHMathSciNetGoogle Scholar
  5. [5]
    J. M. A. M. van Neerven: Exponential stability of operators and semigroups. J. Func. Anal. 130 (1995), 293–309.zbMATHCrossRefGoogle Scholar
  6. [6]
    J. M. A. M. van Neerven: The Asymptotic Behaviour of Semigroups of Linear Operators, Theory, Advances and Applications, Vol. 88. Birkhauser, 1996.Google Scholar
  7. [7]
    J. M. A. M. van Neerven: Lower semicontinuity and the theorem of Datko and Pazy. Int. Eq. Op. Theory 42 (2002), 482–492.zbMATHCrossRefGoogle Scholar
  8. [8]
    A. Pazy: On the applicability of Liapunov’s theorem in Hilbert spaces. SIAM. J. Math. Anal. Appl. 3 (1972), 291–294.zbMATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    A. Pazy: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, 1983.Google Scholar
  10. [10]
    S. Rolewicz: On uniform N-equistability. J. Math. Anal. Appl. 115 (1986), 434–441.zbMATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    J. Zabczyk: Remarks on the control of discrete-time distributed parameter systems. SIAM J. Control. Optim. 12 (1974), 721–735.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2006

Authors and Affiliations

  • Petre Preda
    • 1
  • Alin Pogan
    • 2
  • Ciprian Preda
    • 3
  1. 1.Dept. of MathematicsWest University of TimişoaraRomania
  2. 2.Dept. of MathematicsUniversity of MissouriU.S.A.
  3. 3.Dept. of Electrical EngineeringUniversity of CaliforniaLos Angeles (UCLA)U.S.A.

Personalised recommendations